Open Access
August 2014 Cubic differentials and hyperbolic convex sets
Yves Benoist, Dominique Hulin
J. Differential Geom. 98(1): 1-19 (August 2014). DOI: 10.4310/jdg/1406137694


We give a parameterization of the moduli space of marked Gromov hyperbolic convex domains of $\mathbb{R}\mathrm{P}^2$ by the space of bounded holomorphic cubic differentials on the disk.


Download Citation

Yves Benoist. Dominique Hulin. "Cubic differentials and hyperbolic convex sets." J. Differential Geom. 98 (1) 1 - 19, August 2014.


Published: August 2014
First available in Project Euclid: 23 July 2014

zbMATH: 1301.53040
MathSciNet: MR3238310
Digital Object Identifier: 10.4310/jdg/1406137694

Rights: Copyright © 2014 Lehigh University

Vol.98 • No. 1 • August 2014
Back to Top